MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, 0.2 MICRON FILTER, PREPIERCED Y-SITE, POLYETHYLENE LINED LIGHT; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, 0.2 MICRON FILTER, PREPIERCED Y-SITE, POLYETHYLENE LINED LIGHT; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142560488
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional contact information: (b)(6).Received two (2) photos of the set in a bag.No evidence of leakage was observed.The complaint of filter leakage cannot be replicated or confirmed without the return of the used set.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.
 
Event or Problem Description
The event involved a primary plum set, 0.2 micron filter, prepierced y-site, polyethylene lined light resistant tubing, distal microbore tubing, secure lock, 104 inch where a 0.2um filter leakage of an unknown chemo drug during infusion was reported.There was patient involvement but no patient harm.

Brand Name
PRIMARY PLUM SET, 0.2 MICRON FILTER, PREPIERCED Y-SITE, POLYETHYLENE LINED LIGHT
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24990837
Report Number9615050-2026-00255
Device Sequence Number18741716
Product Code FPA
UDI-Device Identifier10887787005230
UDI-Public(01)10887787005230(17)280401(10)14338116
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number142560488
Device Lot Number14338116
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown